# SDR DXTA2015072706052

- Difficulty date: July 26, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N262QS
- Make and model: Amd FALCON2000
- Aircraft serial: 162
- Aircraft time: 11,351 hours, 7,013 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 500058901
- Part serial: 011130283
- Condition: Smoke
- Location: Galley
- Part time: 2,402 hours, 1,507 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 40 MINUTES INTO FLIGHT, AFTER FLIGHT ATTENDANT STARTED USING OVEN, A STRONG ACRID ODOR ENTERED COCKPIT, ALSO NOTICED A SMOKEY HAZE IN MICROWAVE COMPARTMENT.  OVEN USE WAS DISCONTINUED & ODOR DIMINISHED.   R & R OVEN ASSEMBLY WITH A REPAIRED UNIT.  VERIFIED OVEN HEATS UP & NO ODOR PRESENT IAW MM 20-43-00.
